×

Found 4,160 Documents (Results 1–100)

On the solvability of the generalized Neumann problem for a higher-order elliptic equation in an infinite domain. (English. Russian original) Zbl 07800628

J. Math. Sci., New York 278, No. 2, 342-353 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 564-575 (2021).
MSC:  31Axx 31Bxx 35Jxx
PDFBibTeX XMLCite
Full Text: DOI

Optimality conditions for systems with distributed parameters based on the Dubovitskii-Milyutin theorem with incomplete information about the initial conditions. (English. Russian original) Zbl 07789348

J. Math. Sci., New York 276, No. 2, 199-215 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 3-19 (2020).
MSC:  37N10 76N15 76U05
PDFBibTeX XMLCite
Full Text: DOI

On higher integrability of the gradient of solutions to the Zaremba problem for \(p\)-Laplace equation. (English. Russian original) Zbl 07786643

Dokl. Math. 108, No. 1, 282-285 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 512, 47-51 (2023).
MSC:  35J92 35J25 35B45
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software